alexa Successful Treatment for Toxic Epidermal Necrolysis/Dru
ISSN: 2155-9554

Journal of Clinical & Experimental Dermatology Research
Open Access

Like us on:
OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Successful Treatment for Toxic Epidermal Necrolysis/Drug-Induced Hypersensitivity Syndrome Overlap with Corticosteroids, Intravenous Immunoglobulins and Plasma Exchange

Tomoko Kudo1, Kimiko Nakajima1*, Takeo Shiga1, Hideki Nakajima1, Mikiko Tohyama2, Koji Hashimoto2 and Shigetoshi Sano1

1Department of Dermatology, Kochi Medical School, Kochi University, Nankoku, Kochi, Japan

2Department of Dermatology, Ehime University, Toon-city, Ehime, Japan

*Corresponding Author:
Kimiko Nakajima
Department of Dermatology, Kochi Medical School
Kochi University, Okohcho, Nankoku, Kochi, 783-8505, Japan
Tel: +81888802363
Fax: +81888802364
E-mail: [email protected]

Received date: January 22, 2014; Accepted date: May 06, 2014; Published date: May 13, 2014

Citation: KudoT, Nakajima K, Shiga T, Nakajima H, Tohyama M, Hashimoto K and Sano S (2014) Successful Treatment for Toxic Epidermal Necrolysis/Drug-Induced Hypersensitivity Syndrome Overlap with Corticosteroids, Intravenous Immunoglobulins and Plasma Exchange. J Clin Exp Dermatol Res 5:216. doi: 10.4172/2155-9554.1000216

Copyright: © 2014 Nakajima K, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 

Abstract

An-80-year-old woman treated with allopurinol showed atypical target lesions with blister and erosions, which rapidly extended over the trunk and limb. She was diagnosed as Toxic Epidermal Necrolysis (TEN). Despite the treatment with pulsed corticosteroids and i.v. immunoglobulins, the skin lesions rapidly extended over the entire body. Strikingly, the progression of blistering with stopped by Plasma Exchange (PE). Since human herpes virus 6 reactivation occurred, she was also diagnosed as Drug-Induced Hypersensitivity Syndrome (DIHS). We presented here a rare case of DIHS with skin manifestation of TEN successfully treated with PE.

Share This Page

Additional Info

Loading
Loading Please wait..
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords